# SDR HALA2016111000206

- Difficulty date: November 5, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 12,356 hours, 1,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EXIT SIGN COVER FELL OFF.  RE-ATTACHED EXIT SIGN COVER.
